# SDR USAA2013072200021

- Difficulty date: June 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SEAT TRACK UPPER FLANGE AT FR62+10", -Y1292. REPLACED SEAT TRACK IAW SRM 51-72-11, DWG  D53472771 & D53472818.
